MathSciNet Relay Station
MathSciNet bibliographic data
MR1659814 (99k:53064) 53C20 (53C23)
Besson, G.; Courtois, G.; Gallot, S. A real Schwarz lemma and some applications. Rend. Mat. Appl. (7) 18 (1998), no. 2, 381–410.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement